# SDR QXEA2019091800360

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 42,647 hours, 43,155 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 852227235005
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD EMERGENCY EXIT DOOR HANDLE IS HARD TO ROTATE WHEN THE UPPER AND LOWER FORWARD EMERGENCY EXITS ARE INSTALLED. FOUND LOWER HANDLE SHAFT ASSEMBLY TO BE DAMAGED. HAT BUSHING DAMAGED. REPLACED HANDLE ASSEMBLY IAW AMM 52-23-01-000-801.
